# SDR AALA202306160093

- Difficulty date: June 9, 2023
- Submitted: June 16, 2023
- Operation: Air carrier
- Aircraft: N871NN
- Make and model: Boeing 737823
- Aircraft serial: 31127
- Aircraft time: 34,915 hours, 14,741 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 143A751017
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN FORWARD CARGO COMPARTMENT LEFT HAND BAFFLE LOCATED AT BS 500 PLUS 5 INCHES AT S25L. REPLACED BAFFLE PER DWG 143A7510 AND AARD 51-00-05-1 AND AARD 53-00-01-6.
